| Model Number |
LF-GP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The legal manufacturer's investigation is ongoing, this report will be supplemented when new and relevant information becomes available.
Event or Problem Description
It was observed that during the device evaluation, the flexible scope exhibited the image guide snake tube display is missing (more than 1mm2).There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 18 years since the subject device was manufactured.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the malfunction would likely be due to stress from use, external factors, or handling.The event can be detected by following the instructions for use: ¿ chapter 3 preparation and inspection, 3.2 preparation and inspection of the endoscope¿ olympus will continue to monitor field performance for this device.